# SDR ASOA2015060312997

- Difficulty date: May 12, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 24,633 hours, 17,506 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FIXED L/E INTERCOSTAL CRACKED.  RECEIVED AND COMPLIED WITH EA 25-2015-159 (P1).  RECEIVED FINAL DISPOSITION OF STS EA 25-2015-159, DATED 5-22-15.  COMPLIED WITH STS EA 25-2015-159, DATED 5-22-15.  RECEIVED AND COMPLIED WITH ECTC EA 25-2015-159.
